# SDR REXA2022031000438

- Difficulty date: March 2, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707014
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE YOKE LOWER SIDE IS CHAFED (MARKED WITH TAPE). - REPLACED RH ENGINE YOKE ASSY REF 81522265 OP 15 FOR WORK PERFORMED.
